MAUDE Adverse Event Report: ABBOTT VASCULAR ILUMIEN OPTIS IMAGING SYSTEM PIU 2.2; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ABBOTT VASCULAR ILUMIEN OPTIS IMAGING SYSTEM PIU 2.2; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number 15200-01
Medical Device Problem Codes Failure to Power Up (1476); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, a cancellation occurred.The patient was in-patient overnight for a planned angiogram and oct.An error message appeared on the system stating "a serious error has occurred (111).There is a problem communicating with the doc.Click ok to shut down the oct system." the system was restarted and another error message appeared that stated "configuration error (1337).Invalid hardware configuration.Contact your authorized service representative.Doc error." the angiogram was cancelled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One piu was received for evaluation.Product analysis revealed the reported issue could be duplicated.The device history record was not reviewed as a manufacturing/design issue is not suspected as the device was manufactured in 2013.Therefore, it has exceeded its design service life expectancy of two years.Therefore the failure was determined to be normal wear and tear.There are no previous complaints for this issue associated with this serial number and the unit has not been previously returned for refurbishment.Based on the results of the hardware analysis, the root cause of the reported issue was due to the damaged engine cable.

Brand Name
ILUMIEN OPTIS IMAGING SYSTEM PIU 2.2
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ABBOTT VASCULAR
4 robbins drive
westford MA 01886
MDR Report Key11174624
Report Number3009600098-2021-00002
Device Sequence Number14163391
Product Code NQQ
UDI-Device Identifier00183739000678
UDI-Public00183739000678
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15200-01
Device Catalogue NumberC408650
Device Lot Number4419528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer01/22/2021
04/28/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/17/2021
04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;